# SDR 7C7A2019032500498

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N883
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 58,757 hours, 69,886 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 85770001004
- Part serial: F1031
- Condition: Dented
- Location: Rt Spoiler
- Part time: 58,757 hours, 69,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS LOCATED AT UPPER SKIN, RT INBOARD GROUND SPOILER.
